| Catalog Number |
1125400-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Angina (1710)
| Date of Event |
07/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of angina is listed in the xience alpine everolimus eluting coronary stent system, instructions for use as known patient effects.There was no reported device malfunction.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a coronary stenting procedure, with implantation of a 4.0 x 15 mm xience alpine stent.On (b)(6) 2018, the patient was re-admitted with chest pain and unspecified treatment was provided.No additional information was provided.